# SDR AALA201710269002

- Difficulty date: September 30, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON AFT CABIN DOOR LOWER SILL BETWEEN FUSELAGE FRAMES 66 AND 68 AT STRINGER 23R.  REPAIRED SILL PER SRM 53-41-14-300-001 FIGURE 20101 PRINCIPLE 9.
